About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 635746, 10 pages
http://dx.doi.org/10.1155/2013/635746
Research Article

A Continuous-Time Model for Valuing Foreign Exchange Options

School of Management, Ming Chuan University, Taipei 111, Taiwan

Received 12 February 2013; Accepted 20 May 2013

Academic Editor: Qun Lin

Copyright © 2013 James J. Kung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. Merton, Continuous-Time Finance, Blackwell, Hoboken, NJ, USA, 1990.
  2. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. E. Shreve, Stochastic Calculus for Finance. II. Continuous-Time Models, Springer Finance, Springer, New York, NY, USA, 2004. View at Zentralblatt MATH · View at MathSciNet
  4. F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, pp. 637–659, 1973. View at Publisher · View at Google Scholar
  5. M. B. Garman and S. W. Kohlhagen, “Foreign currency option values,” Journal of International Money and Finance, vol. 2, no. 3, pp. 231–237, 1983. View at Scopus
  6. J. C. Hull, Options, Futures, and Other Derivatives, Prentice-Hall, Upper Saddle River, NJ, USA, 6th edition, 2006.
  7. T. S. Ho, R. C. Stapleton, and M. G. Subrahmanyam, “The valuation of American options with stochastic interest rates: a generalization of the Geske-Johnson technique,” Journal of Finance, vol. 52, no. 2, pp. 827–840, 1997. View at Scopus
  8. K. Zhang and S. Wang, “Pricing American bond options using a penalty method,” Automatica, vol. 48, no. 3, pp. 472–479, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Wang, X. Q. Yang, and K. L. Teo, “Power penalty method for a linear complementarity problem arising from American option valuation,” Journal of Optimization Theory and Applications, vol. 129, no. 2, pp. 227–254, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. Zhang, X. Yang, and K. L. Teo, “Convergence analysis of a monotonic penalty method for American option pricing,” Journal of Mathematical Analysis and Applications, vol. 348, no. 2, pp. 915–926, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Arnold, Stochastic Differential Equations: Theory and Applications, John Wiley & Sons, New York, NY, USA, 1974. View at MathSciNet
  12. B. Øksendal, Stochastic Differential Equations. An Introduction with Applications, Universitext, Springer, Berlin, Germany, 5th edition, 1998. View at MathSciNet
  13. P. Wilmott, Derivatives: The Theory and Practice of Financial Engineering, John Wiley & Sons, New York, NY, USA, 1998.
  14. N. H. Asmar, Partial Differential Equations with Fourier Series and Boundary Value Problems, Pearson Prentice Hall, Upper Saddle River, NJ, USA, 2nd edition, 2005.
  15. J. W. Brown and R. V. Churchill, Fourier Series and Boundary Value Problems, McGraw-Hill, New York, NY, USA, 5th edition, 1993.
  16. M. Humi and W. B. Miller, Boundary Value Problems and Partial Differential Equations, PWS-Kent, Boston, Mass, USA, 1992.
  17. W. Margrabe, “The value of an option to exchange one asset for another,” Journal of Finance, vol. 33, pp. 177–186, 1978. View at Publisher · View at Google Scholar
  18. R. C. Merton, “Theory of rational option pricing,” Bell Journal of Economics & Management Science, vol. 4, pp. 141–183, 1973. View at Zentralblatt MATH · View at MathSciNet
  19. C. W. Smith Jr., “Option pricing. A review,” Journal of Financial Economics, vol. 3, no. 1-2, pp. 3–51, 1976. View at Scopus